# SDR ASOA201001328

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR UNLATCH HANDLE REQUIRES TOO MUCH FORCE TO BREAK FREE.  LUBED PAX DOOR LATCH PINS IAW AMM 12-20-2-640-809-A01. RT GOOD IAW AMM 52-11-00-720-801-A01.
